Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 9, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 29, 2016, 4:05 AM CST. It took effect at Jan 29, 2016, 9:00 PM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Jan 29, 2016, 4:05 AM CST (10:05 UTC)
- In effect from
- Jan 29, 2016, 9:00 PM CST
- Expired
- Jan 30, 2016, 10:00 AM CST
- In force
- 13 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
750 WHUS73 KGRB 291005 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 405 AM CST FRI JAN 29 2016 ...SOUTH WINDS WILL LEAD TO HIGH WAVES ON THE LAKE TONIGHT INTO EARLY SATURDAY... .ANOTHER LOW PRESSURE SYSTEM WILL PASS NORTH OF THE AREA THE NEXT COUPLE DAYS. SOUTH WINDS AHEAD OF THE LOW WILL INCREASE TODAY INTO TONIGHT...RESULTING IN BUILDING WAVES ON LAKE MICHIGAN. WAVES WILL DECREASE SATURDAY AS WINDS VEER SOUTHWEST AND DIMINISH. LMZ541>543-291815- /O.NEW.KGRB.SC.Y.0009.160130T0300Z-160130T1600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 405 AM CST FRI JAN 29 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY. * WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED FROM LATE THIS EVENING TO MID-MORNING SATURDAY. * WAVES...WAVES WILL BUILD TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
4 follow-up statements
111 WHUS73 KGRB 291612 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1012 AM CST FRI JAN 29 2016 ...GUSTY SOUTH WINDS WILL LEAD TO HIGH WAVES ON THE LAKE TONIGHT INTO EARLY SATURDAY... .ANOTHER LOW PRESSURE SYSTEM WILL PASS NORTH OF THE AREA THE NEXT COUPLE DAYS. SOUTH WINDS AHEAD OF THE LOW WILL INCREASE INTO TONIGHT...RESULTING IN BUILDING WAVES ON LAKE MICHIGAN. WAVES WILL DECREASE SATURDAY AS WINDS VEER SOUTHWEST AND DIMINISH. LMZ541>543-300015- /O.CON.KGRB.SC.Y.0009.160130T0300Z-160130T1600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 1012 AM CST FRI JAN 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY... * WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED FROM LATE THIS EVENING TO MID-MORNING SATURDAY. * WAVES...WAVES WILL BUILD TO 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
436 WHUS73 KGRB 292114 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 314 PM CST FRI JAN 29 2016 ...GUSTY SOUTH WINDS WILL LEAD TO HIGH WAVES ON THE LAKE TONIGHT INTO EARLY SATURDAY... .ANOTHER LOW PRESSURE SYSTEM WILL PASS NORTH OF THE AREA THE NEXT COUPLE DAYS. SOUTH WINDS AHEAD OF THE LOW WILL INCREASE INTO TONIGHT...RESULTING IN BUILDING WAVES ON LAKE MICHIGAN. WAVES WILL DECREASE SATURDAY AS WINDS VEER SOUTHWEST AND DIMINISH. LMZ541>543-300515- /O.CON.KGRB.SC.Y.0009.160130T0300Z-160130T1600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 314 PM CST FRI JAN 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 10 AM CST SATURDAY... * WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED FROM LATE THIS EVENING TO MID-MORNING SATURDAY. * WAVES...WAVES WILL BUILD TO 4 TO 7 FEET...WITH THE HIGHEST WAVES TOWARDS NORTHERN LAKE MICHIGAN NEAR DOOR COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
170 WHUS73 KGRB 300300 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 900 PM CST FRI JAN 29 2016 ...GUSTY SOUTH WINDS WILL LEAD TO HIGH WAVES ON THE LAKE TONIGHT INTO EARLY SATURDAY... .ANOTHER LOW PRESSURE SYSTEM WILL PASS NORTH OF THE AREA THE NEXT COUPLE DAYS. GUSTY SOUTH WINDS WILL CONTINUE AHEAD OF THE LOW WILL...RESULTING IN BUILDING WAVES ON LAKE MICHIGAN. WAVES WILL DECREASE SATURDAY AS WINDS VEER SOUTHWEST AND DIMINISH. LMZ541>543-301100- /O.CON.KGRB.SC.Y.0009.000000T0000Z-160130T1600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 900 PM CST FRI JAN 29 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST SATURDAY... * WINDS...SOUTH WINDS TO 30 KNOTS ARE EXPECTED THROUGH MID- MORNING SATURDAY. * WAVES...4 TO 7 FEET...WITH THE HIGHEST WAVES TOWARDS NORTHERN LAKE MICHIGAN NEAR DOOR COUNTY. WAVES WILL SUBSIDE THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
466 WHUS73 KGRB 301024 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 424 AM CST SAT JAN 30 2016 LMZ541>543-301600- /O.CON.KGRB.SC.Y.0009.000000T0000Z-160130T1600Z/ ROCK ISLAND PASSAGE TO STURGEON BAY WI- STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI- 424 AM CST SAT JAN 30 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WINDS...SOUTHWEST WINDS OF 10 TO 20 KNOTS ARE EXPECTED THIS MORNING. * WAVES...4 TO 7 FEET EARLY...SUBSIDING TO 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 28, 10:52 PM CST, 5 hours 13 minutes earlier.
Area forecast discussion, Jan 28, 10:52 PM CST, 5 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1052 PM CST THU JAN 28 2016 UPDATED AVIATION PORTION FOR 06Z TAF ISSUANCE .SHORT TERM...TONIGHT AND FRIDAY ISSUED AT 313 PM CST THU JAN 28 2016 OVERVIEW... LAKE EFFECT SHOWERS IN THE NORTH TODAY SHOULD COME TO AN END TONIGHT. AFTER THAT...BRIEF RIDGING SLIDES THROUGH CREATING A CHALLENGE FOR LOW TEMPERATURE FORECASTS. IF SKIES CLEAR OUT...WINDS WILL BE LIGHT ENOUGH FOR TEMPERATURES TO CRASH. REGARDLESS...COLDER TONIGHT THAN LAST NIGHT. TOMORROW...MOSTLY DRY WITH SKIES CLOUDING IN ADVANCE OF THE NEXT CLIPPER. SNOW MAY BEGIN TO MOVE IN FROM NORTH TO SOUTH LATE AFTERNOON...BUT DRY AIR WILL BE TOUGH TO OVERCOME AND THE MAIN SHOW SHOULD BE TOMORROW NIGHT. LATE THIS AFTERNOON THROUGH TONIGHT... THOUGH SKIES ACROSS THE REGION WERE LARGELY CLOUDY...SMALL CRACKS IN THE OVERCAST WERE BEGINNING TO APPEAR. WHILE MOST OF THE AREA HAS BEEN PRETTY DRY AFTER THE PASSAGE OF EARLY MORNING SNOW ON THE COLD FRONT...OBS AND MARQUETTE RADAR SHOW LAKE EFFECT SHOWERS ARE IN PLACE IN NORTH CENTRAL WISCONSIN...MAINLY VILAS AND ONEIDA COUNTIES. EVENTUALLY A LOW LEVEL RIDGE WILL SLIDE INTO THE REGION TONIGHT...ENDING CYCLONIC FLOW OFF THE LAKE AND SHUTTING DOWN THE LAKE EFFECT MACHINE. CLOUDS MAY BE TOUGH TO ERASE AT FIRST...BUT THE CURRENT CRACKS IN THE OVERCAST BOOSTS CONFIDENCE THAT LATE TONIGHT SKIES WILL BEGIN TO CLEAR. WITH FRESH SNOW AND LIGHT WINDS...IF SKIES DO CLEAR TEMPERATURES COULD CRASH QUICKLY. LOWS ARE NOT MUCH DIFFERENT FROM THE PREVIOUS FORECAST...PERHAPS A DEGREE OR TWO COLDER. BUT...THIS IS STILL A HEDGE WITH UNCERTAINTY IN THE CLOUD COVER. IF WE GET GOOD CLEARING...CURRENT LOWS ARE GOING TO HAVE TO BE ADJUSTED DOWNWARD. TOMORROW... THIS RIDGE LOOKS TO BE PRETTY TRANSIENT...AND A NEW CLIPPER SHOULD QUICKLY BEGIN TO INFLUENCE THE AREA TOMORROW. SO REGARDLESS OF SKIES IN THE MORNING...EXPECT HIGH CLOUDS TO QUICKLY RETURN THEM TO OVERCAST. HAVE CONTINUED TO SLOW THE ONSET OF PRECIPITATION TOMORROW. THERE LOOKS TO BE A LOT OF LOW LEVEL DRY AIR TO OVERCOME WITH ONLY A LIMITED CONNECTION TO DEEPER MOISTURE TO THE SOUTH. IN FACT...A LOOK AT SEVERAL SOUNDINGS ACROSS THE AREA SUGGEST SOME UNCERTAINTY IN INITIAL PRECIP TYPE. THERE IS DEFINITELY POTENTIAL FOR SOME FREEZING DRIZZLE TO LEAD THE SNOW AS THE LOW- MID LEVELS MAY BE TOO MOISTURE STARVED TO PUT ICE IN THE COLUMN. A COMPLICATING FACTOR? AN ELEVATED MOIST LAYER MAKES SOME SEEDER- FEEDER EFFECT PLAUSIBLE. TO ACCOUNT FOR THIS...INTRODUCED A DRIZZLE-SNOW MIX AT THE LEADING EDGE OF PRECIPITATION TOMORROW AFTERNOON. THAT BEING SAID...IN WORKING WITH SLIGHT CHANCE POPS AND GIVEN MODEL PERFORMANCE WITH THE LAST SHOT OF PRECIP...THINGS MAY JUST STAY DRY UNTIL SNOW STARTS LATER IN THE EVENING. .LONG TERM...FRIDAY NIGHT THROUGH THURSDAY ISSUED AT 313 PM CST THU JAN 28 2016 MEAN FLOW TO BE PSEUDO-ZONAL THRU THE END OF THE WEEK BEFORE AN UPR RDG BUILDS OVER THE ERN PACIFIC AND THE FLOW BECOMES SPLIT ACROSS THE CONUS. A COUPLE OF WEAK SYSTEMS WL IMPACT NE WI THIS WEEKEND AND WE COULD HAVE PCPN TYPE ISSUES WITH TEMPS ABOVE NORMAL. MAIN FCST FOCUS TO BE ON THE IMPENDING STORM FOR TUE INTO WED THAT IS EXPECTED TO TRACK FROM THE SRN PLAINS TO THE GREAT LAKES. TEMPS TO REMAIN ABOVE NORMAL THRU THE MIDDLE OF NEXT WEEK...THEN DROP BELOW NORMAL AS THE MEAN FLOW TURNS BACK TO THE NW. PCPN CHCS ARE LOOKING BETTER FRI NGT (ESPECIALLY DURING THE EVENING HOURS) AS A CDFNT SWEEPS ACROSS WI...ACCOMPANIED BY A MODERATELY-STRONG MID-LEVEL SHORTWAVE TROF. THE STRONGEST FORCING IS STILL SITUATED OVER NRN WI...THUS HIGHEST POPS PLACED THERE WITH LOWER POPS FARTHER TO THE SOUTH. MAIN PROBLEM FOR FRI NGT CONTS TO BE PCPN TYPE AS SOUTHERLY WINDS PRECEDING THE CDFNT BRINGS A WARMER LAYER OF AIR JUST ABOVE THE SFC TO AROUND +2C. THIS COULD BRING A LITTLE SLEET TO MIX WITH THE LIGHT SNOW FRI EVENING BEFORE CHANGING TO ALL SNOW ONCE THE CDFNT MOVES THRU THE COLDER AIR ARRIVES. ANY SNOW ACCUMULATION APPEARS TO BE MINOR DUE TO LOW SNOW RATIOS...WITH MOST LOCATIONS UNDER AN INCH NORTH...TO A DUSTING SOUTH. OTHER THAN PERHAPS A LINGERING SNOW SHWR OVER N-CNTRL WI EARLY SAT MORNING...THE REST OF NE WI TO REMAIN DRY ON SAT WITH A WEAK RDG OF HI PRES OVERHEAD. THAT BEING SAID...ANY BREAKS IN THE CLOUDS SAT MORNING MAY GIVE WAY TO INCREASING CLOUDS SAT AFTERNOON AS THE NEXT PIECE OF MID-LEVEL SHORTWAVE ENERGY/WAA APPROACH FROM THE MIDWEST. THERE WL BE SOME SNOW MELT ONGOING WITH MAX TEMPS MAINLY IN THE 35-40 DEG RANGE. THIS MODEST MID-LEVEL ENERGY AND WAA TO MOVE INTO THE WRN GREAT LAKES SAT NGT AND WL BE ACCOMPANIED BY A CDFNT THAT IS EXPECTED TO REACH CNTRL WI BY 12Z SUNDAY. THERE IS NOT A LOT OF MOISTURE AVAILABLE FOR THIS SYSTEM...THUS PCPN AMOUNTS LOOK TO BE LIGHT. PCPN TYPE COULD AGAIN BE AN ISSUE...ESPECIALLY OVER SRN SECTIONS OF THE AREA WHERE SFC TEMPS TO HOVER AT OR SLIGHTLY BELOW FREEZING. LOOK FOR A CHC OF LIGHT SNOW ACROSS NRN AND PARTS OF CNTRL WI...WITH A RAIN/SNOW MIX FOR E-CNTRL WI. THE CDFNT COMPLETES ITS PASSAGE THRU WI BY EARLY SUNDAY AFTERNOON...SO WL NEED TO CARRY A CHC POP IN THE FCST THRU MOST OF THE DAY. TEMPS WL START THE DAY ON THE MILD SIDE BEFORE COOLER AIR ARRIVES BEHIND THE FROPA. WL CONT THE MIXED PCPN IN THE FCST WITH LIGHT SNOW NORTH...RAIN/SNOW MIX CNTRL/FAR NE AND ALL RAIN E-CNTRL WI. MAX TEMPS TO RANGE FROM THE MID 30S N-CNTRL TO NEAR 40 DEGS E-CNTRL WI. A BRIEF RESPITE FROM PCPN CHCS LOOKS TO BE IN THE OFFING SUNDAY NGT INTO MON AS THE MEAN FLOW BECOMES SPLIT OVER THE ERN PACIFIC AND A SRN STREAM SYSTEM MOVES ACROSS THE SRN ROCKIES. NE WI TO ESSENTIALLY BE BETWEEN SYSTEMS DURING THIS TIME WITH SKY CONDITIONS IN THE PARTLY TO MOSTLY CLOUDY RANGE AND TEMPS HOLDING ABOVE NORMAL ALBEIT NOT AS WARM AS THE WEEKEND. ALL EYES TO BE ON THIS SRN STREAM STORM MON NGT AS IT ORGANIZES AND STRENGTHENS OVER THE SRN PLAINS. CLOUDS WL BEGIN TO INCREASE/THICKEN OVER NE WI... BUT NO PCPN IS EXPECTED MON NGT. THE SFC LOW IS PROGGED TO LIFT NE FROM THE SRN PLAINS TO THE MID-MS VALLEY ON TUE. PLENTY OF GULF MOISTURE TO BE PULLED NWD AHEAD OF THIS STORM WITH PW VALUES RISING INTO THE 0.40-0.65" RANGE OVER THE FCST AREA. EXPECT A BAND OF SNOW TO LIFT FROM SOUTH TO NORTH DURING THE DAY AS BOTH QG AND FRONTOGENETICAL FORCING INCREASES AND THE FCST AREA GETS UNDER THE FAVORABLE LEFT EXIT REGION OF THE UPR JET. ADD IN A GUSTY E-NE WIND AND WE COULD BE LOOKING AT A DETERIORATING TRAVEL CONDITIONS FOR THE LATE AFTERNOON COMMUTE. THE EVENTUAL TRACK OF THE SFC LOW WL ULTIMATELY DETERMINE WHERE THE HEAVIEST SNOW WL FALL AND THERE IS STILL SOME UNCERTAINTY HERE. ONE POSSIBILITY TAKES THE SFC LOW FROM THE MID-MS VALLEY N-NE INTO NRN LAKE MI BY 12Z WED. A SECOND POSSIBILITY TAKES THE LOW PRES NE TOWARD LK HURON BY 12Z WED. THEREFORE...TOO EARLY FOR SNOW ACCUMULATIONS ESPECIALLY SINCE PARTS OF E-CNTRL WI COULD EITHER GET DRY-SLOTTED OR SEE A WINTRY MIX. HOWEVER...IT WOULD APPEAR THAT NE WI WL SEE PCPN TUE NGT AND HAVE RAISED POPS TO LIKELY EVERYWHERE. PCPN WOULD CONT INTO WED AS THE STORM HEADS INTO SE CANADA AND CAA SWEEPS THRU WI. WE COULD SEE AN ADDITIONAL INCH OR TWO OF SNOW (MAINLY IN THE MORNING) BEFORE THE SNOW DIMINISHES LATER IN THE DAY. A DOWNWARD TREND IN TEMPS WL BEGIN ON WED WITH TEMPS SLIPPING BELOW NORMAL. LAKE EFFECT SNOW SHWRS ARE POSSIBLE WED NGT INTO THU AS A SURGE OF COLDER AIR OVERSPREADS THE GREAT LAKES. 8H TEMPS FALL INTO THE 15 TO 20 BELOW ZERO RANGE WITH A NW WIND MOVING OVER LK SUPERIOR... THUS CHC POPS ARE NECESSARY FOR N-CNTRL WI. OTHERWISE...MORE CLOUDS THAN NOT WITH A NW FLOW ALOFT ENTRENCHED OVER WI. MAX TEMPS BY THU COULD BE 10 DEGS BELOW NORMAL FOR EARLY FEB (LWR TO MID TEENS). && .AVIATION...FOR 06Z TAF ISSUANCE ISSUED AT 1047 PM CST THU JAN 28 2016 CLEARING WAS OCCURRING OVER MUCH OF THE FORECAST AREA LATE THIS EVENING...THOUGH MVFR CIGS WERE HANGING TOUGH OVER NC WI. EVEN THESE CLOUDS SHOULD CLEAR OVER THE NEXT FEW HOURS...AS A RIDGE OF HIGH PRESSURE BUILDS IN. HIGH AND MID CLOUDS WILL INCREASE ACROSS THE REGION DURING THE LATE MORNING AND AFTERNOON ON FRIDAY...IN ADVANCE OF THE NEXT CLIPPER LOW PRESSURE SYSTEM. COULD SEE SCATTERED MIXED PCPN OR SNOW ARRIVING AT RHI BY 22Z/FRI...BUT CONDITIONS LOOK TOO DRY TO SUPPORT PCPN DEVELOPMENT AT THE OTHER TAF SITES UNTIL THE EVENING. COULD SEE PATCHY LIGHT FREEZING RAIN...SLEET OR SNOW. BEST CHANCE OF STEADIER PCPN...WHICH WOULD BE MAINLY SNOW... WOULD BE OVER NORTH CENTRAL WI DURING THE MID TO LATE EVENING. EXPECT LLWS TO DEVELOP EARLY FRIDAY EVENING...AS S-SW WINDS INCREASE TO AROUND 40 KTS ABOVE THE SURFACE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....LUCHS LONG TERM......KALLAS AVIATION.......KIECKBUSCH
Hazardous weather outlook, Jan 28, 3:38 PM CST, 12 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 338 PM CST THU JAN 28 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-292145- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 338 PM CST THU JAN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT LIGHT SNOW SHOWERS WILL PERSIST IN THE LAKE SUPERIOR SNOWBELT THIS EVENING WITH LESS THAN AN INCH OF ADDITIONAL ACCUMULATION EXPECTED. ANOTHER FAST-MOVING CLIPPER SYSTEM IS FORECAST TO MOVE ACROSS SOUTHERN CANADA AND BRING A CHANCE OF LIGHT SNOW TO MUCH OF THE AREA FRIDAY AFTERNOON. WHILE ONLY A FEW TENTHS OF AN INCH OF ACCUMULATION IS EXPECTED...THIS MAY BE ENOUGH TO CREATE SLICK SPOTS ON AREA ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A WINTRY MIX IS EXPECTED FRIDAY EVENING BEFORE CHANGING TO ALL SNOW LATER FRIDAY NIGHT. SOME MINOR SNOW AND ICE ACCUMULATION IS POSSIBLE...WHICH WOULD LEAD TO SLIPPERY ROAD CONDITIONS. ANOTHER CHANCE FOR MIXED PRECIPITATION IS FORECAST TO MOVE THROUGH THE REGION SATURDAY NIGHT INTO SUNDAY. WHILE MOST OF THIS PRECIPITATION IS EXPECTED TO BE EITHER SNOW...A RAIN AND SNOW MIX OR ALL RAIN...COLD ROAD TEMPERATURES MAY LEAD TO SPORADIC SLICK SPOTS ON AREA ROADWAYS. A MORE POTENT SYSTEM COULD BRING WIDESPREAD WINTRY PRECIPITATION TO THE REGION TUESDAY INTO WEDNESDAY. THE CONSENSUS TRACK AMONG THE MODELS IS TO OUR EAST...THEREFORE IT APPEARS THAT THE BULK OF THE PRECIPITATION WOULD FALL AS SNOW. HOWEVER...IT IS TOO EARLY TO DETERMINE SNOW ACCUMULATION SPECIFICS AS THIS STORM IS STILL OVER THE EASTERN PACIFIC. THE COMBINATION OF SNOW AND STRONG WINDS DOES HAVE THE POTENTIAL TO SIGNIFICANTLY IMPACT TRAVEL ACROSS WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD SNOWFALL MEASUREMENTS TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-292145- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 338 PM CST THU JAN 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A STRONG AREA OF LOW PRESSURE IS FORECAST TO IMPACT THE GREAT LAKES NEXT TUESDAY INTO WEDNESDAY. STRONG WINDS MAY BRING NEAR GALE FORCE GUSTS TO THE AREA. LUCHS/KALLAS
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.